Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Series inequalities involving convex functions


Author: Christopher O. Imoru
Journal: Trans. Amer. Math. Soc. 199 (1974), 241-252
MSC: Primary 26A86
DOI: https://doi.org/10.1090/S0002-9947-1974-0349932-2
MathSciNet review: 0349932
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to extend some recent generalizations of Petrović's inequality by Vasić and others. We shall also use our technique to obtain some results which have interesting applications in the theory of Fourier series as well as the theory of approximations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A86

Retrieve articles in all journals with MSC: 26A86


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0349932-2
Keywords: Jensen-Steffensen inequality, continuous convex functions, monotonic functions
Article copyright: © Copyright 1974 American Mathematical Society